# SDR 2023F00186

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: General aviation
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 49,819 hours, 19,719 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Pressure Panel
- Condition: Cracked
- Location: Frame 35 - 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA, FOUND L/H FR 35 TO 36 PRESSURE PANEL HAS A CRACK INDICATION AT INBD HOLE "A" PRESSURE PANEL LAYER, IN THE AFT DIRECTION. AD 2018-06-04 RELATED TASK.  S/O 193146 N/R 20024
